# SDR UIEA2019052304280

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,001 hours, 17,006 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "APU FAULT" EICAS. APU FAILED TO START ON 2 ATTEMPT (EGT RISE BUT RPM HUNG).( BIT APU BOX FOUND NO FAULTS. RE-RACKED APU ECU AND OPS CHECK OF APU IS GOOD AT THIS TIME IAW AMM 49-11-00.   )
